MathSciNet Relay Station
MathSciNet bibliographic data
MR1033905 (90k:76009) 76-08 (65M99 76K05 76L05 80A32)
LeVeque, R. J.; Yee, H. C. A study of numerical methods for hyperbolic conservation laws with stiff source terms. J. Comput. Phys. 86 (1990), no. 1, 187–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement